Robust and bias-corrected estimation of the coefficient of tail dependence

Research output: Contribution to journalJournal articleResearchpeer-review

View graph of relations

We introduce a robust and asymptotically unbiased estimator for the coefficient of tail dependence in multivariate extreme value statistics. The estimator is obtained by fitting a second order model to the data by means of the minimum density power divergence criterion. The asymptotic properties of the estimator are investigated. The efficiency of our methodology is illustrated on a small simulation study and by a real dataset from the actuarial context. (C) 2014 Elsevier B.V. All rights reserved.
JournalInsurance: Mathematics and Economics
Pages (from-to)46-57
StatePublished - 2014